# SDR ASMF200603006

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 42,415 hours, 23,804 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gpu
- Part number: 38080011
- Part serial: 221
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED TO MEX WITH APU AND HIGH PNEUMATIC PURGE OF LEFT AIR CONDITIONING OUT OF SERVICE AND DEFERRED, SO GPU WAS CONNECTED AND IT INDUCED SMOKE INTO THE CABIN WHEN BOTH AIR-CONDITIONING PACKAGES WERE CONNECTED.  AIRCRAFT WAS SENT TO THE HANGAR TO TEST THE  PNEUMATIC SYSTEM IN MODE 1 IAW MM 36-10-00, ADDITIONALLY THE APU WAS OPERATIONALLY TESTED IAW MPCM 49-00-01.
